Please note our prices are subject to changes due to the volatility of the exchange rates

Vicks

DAYQUIL SEVERE COLD&FLU 354ML(VICKS)

Active Ingredient: Acetaminophen, Dextromethorphan Hydrobromide, Guaifenesin, Phenylephrine Hydrochloride
Presentation: Syrup
Strength: Acetaminophen 325mg, Dextromethorphan Hydrobromide 10mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 5mg
Pack Size: 656ml

₦20,328.00

SKU:
  megacare-pharmacy-7215
quantity

Dayquil severe cold&flu is used for the relief of cold and flu symptoms such as nasal congestion, cough, sore throat, and other related symptoms.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
DAYQUIL SEVERE COLD&FLU 354ML(VICKS)
DAYQUIL SEVERE COLD&FLU 354ML(VICKS)
₦ 20,328.00